MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RTE SNAPCONE; PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION RTE SNAPCONE; PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE
Model Number 72404320
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Unspecified Tissue Injury (4559)
Date of Event 08/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during this inflatable penile prosthesis (ipp) original procedure, a distal crossover of the cylinders occurred while implanting the components.In addition, when placing the right cylinder, its rear tip extender (rte) detached.The medical staff attempted to retrieve it but was unable to locate it within the corpora; therefore, a cystoscopy was performed, during which the rte was visualized.However, despite multiple attempts over several minutes to retrieve it, the efforts were unsuccessful, so it was decided to implant the cylinder and complete the procedure.There were no further patient complications reported.
 
Additional Manufacturer Narrative
Additional information updated: h6: evaluation conclusion codes.
 
Event or Problem Description

Brand Name
RTE SNAPCONE
Common Device Name
PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20247346
Report Number2124215-2024-57965
Device Sequence Number7301210
Product Code FHW
UDI-Device Identifier00878953004044
UDI-Public00878953004044
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72404320
Device Catalogue Number72404320
Device Lot Number1100449501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date10/21/2024
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CYLINDERS/PUMP: UPN: 72404234-14 / LOT: 1100419901.; CYLINDERS/PUMP: UPN: 72404234-14 / LOT: 1100419901.; RESERVOIR: UPN: 720185-01 / LOT: 1100548694.; RESERVOIR: UPN: 720185-01 / LOT: 1100548694.
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale